A quasilinearization technique for the solution of singularly perturbed delay differential equation

Volume 2, Issue 1, pp 1--7 http://dx.doi.org/10.22436/mns.02.01.01 Publication Date: December 21, 2017       Article History

Authors

Fevzi Erdogan - Department of Mathematics, Faculty of Sciences, Yuzuncuyil University, 65080, Van, Turkey
Mehmet Giyas Sakar - Department of Mathematics, Faculty of Sciences, Yuzuncuyil University, 65080, Van, Turkey


Abstract

This study deals with the singularly perturbed initial value problems for a quasilinear first-order delay differential equation. A quasilinearization technique for the appropriate delay differential problem theoretically and experimentally analyzed. The parameter uniform convergence is confirmed by numerical computations.


Keywords


MSC